# SDR DXTA2024081900214

- Difficulty date: August 14, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 7,311 hours, 4,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: FLOOR EMERGENCY LIGHTS ARE INOP CORRECTIVE ACTION: PERFORMED EMERGENCY LIGHT OPERATIONAL CHECK WITH SATISFACTORY RESULT NO OTHER DEFECTS NOTED ALL WORK DONE IN REF CE680A AMM 33-50-00.
